Can you describe tamoxafin pain?

Options
j916
j916 Member Posts: 141
edited March 2014 in Breast Cancer #1
Since taking tamox, the bones from my hips down hurt....mainly after staying in one position for awhile, and especially first thing in the morning. I was wondering if this is my new "normal"....if so....so be it....
thanks for you input
jeanne

Comments

  • roseann4
    roseann4 Member Posts: 992 Member
    Options
    That's a common SE
    I am on Arimidex and have no bad SEs so far. However, based on what I have read the side effects of Tamoxifen and Arimidex are similar. I know women who were on both and couldn't stay on because they were in so much pain. I have some hip pain in the morning and hand stiffness both of which go away by noon. I take it in the morning because I read that these drugs can cause sleep issues.

    I am sure you'll hear from others who are taking Tamoxifen. It is a very common drug for either young BC survivors or Stage 0 women.

    Roseann
  • lolad
    lolad Member Posts: 670
    Options
    Jeanne
    Just got done looking up tamoxifen and side effects because im supposed to start on it after i finish my chemo. One of the side effects is increased bone/tumor pain. It was listed as one of the more common side effects. Just something else to look forward to.

    take care
    laura